RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 163–170 (Mi tmf4606)  

This article is cited in 2 scientific papers (total in 2 papers)

Dynamics of test bodies in the relativistic theory of gravitation

A. A. Logunov, Yu. M. Loskutov


Abstract: Basing on the postulate of pseudo-Euclidean character of fundamental space-time, relativistic equations of Lagrange and Hamilton are derived for probe bodies in gravitational field of a moving source. Properties of the field of force of the latter are investigated.

Full text: PDF file (658 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 113–118

Bibliographic databases:

Received: 24.06.1986

Citation: A. A. Logunov, Yu. M. Loskutov, “Dynamics of test bodies in the relativistic theory of gravitation”, TMF, 70:2 (1987), 163–170; Theoret. and Math. Phys., 70:2 (1987), 113–118

Citation in format AMSBIB
\Bibitem{LogLos87}
\by A.~A.~Logunov, Yu.~M.~Loskutov
\paper Dynamics of test bodies in the relativistic theory of gravitation
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/tmf4606}
\zmath{https://zbmath.org/?q=an:0621.53060}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 113--118
\crossref{https://doi.org/10.1007/BF01039199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4606
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, Theoret. and Math. Phys., 73:2 (1987), 1131–1148  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Loskutov, “Centrally symmetric problem in the relativistic theory of gravitation with $\mu$ terms”, Theoret. and Math. Phys., 82:2 (1990), 212–218  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:229
    Full text:108
    References:40
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020